Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



The use of the contraction mapping theorem with derivatives in a Banach space

Author: J. M. Holtzman
Journal: Quart. Appl. Math. 26 (1968), 462-465
MSC: Primary 47.85; Secondary 34.00
DOI: https://doi.org/10.1090/qam/233246
MathSciNet review: 233246
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. V. Kantorovich and G. P. Akilov, Functional analysis in normed spaces, (translation), Pergamon Press, Oxford, England, 1964 MR 0213845
  • [2] L. Liusternik and V. Sobolev, Elements of functional analysis, (translation), Ungar, New York, 1961 MR 0141967
  • [3] J. J. Stoker, Nonlinear vibrations in mechanical and electric alsystems, Interscience, New York, 1950 MR 0034932
  • [4] A. Halanay, Differential equations, Academic Press, New York, 1966 MR 0216103
  • [5] N. W. McLachlan, Ordinary non-linear differential equations in engineering and physical sciences, 2nd Ed., Oxford at the Clarendon Press, 1956 MR 0093612
  • [6] J. M. Holtzman, Contraction maps and equivalent linearization, Bell System Technical Journal (to appear, December 1967) MR 2616415

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 47.85, 34.00

Retrieve articles in all journals with MSC: 47.85, 34.00

Additional Information

DOI: https://doi.org/10.1090/qam/233246
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society